Please login or register.

Login with username, password and session length
Advanced search  

News:

Got a story to tell for the magazine? Get in touch with the editor!

twitter facebook blogger

Author Topic: Just started HRT - Estradot/Utrogestan but all over the place  (Read 582 times)

TNM45689

  • Member
  • *
  • Posts: 57

I am only two days in but I literally have not slept for the last two nights -I feel all over the place- tearful, exhausted and just dont know what to do! Is it too early for having any effects from HRT?

I started taking Cherry Night with magnessium to help last night too but it did not make me sleep either.

???Tx
Logged

Dotty

  • Member
  • *
  • Posts: 1085
Re: Just started HRT - Estradot/Utrogestan but all over the place
« Reply #1 on: May 18, 2018, 06:41:35 AM »

HRT can take 3 months to have full effect. You should hopefully see some improvements after 4-6 weeks.
Logged

Daisydot

  • Guest
Re: Just started HRT - Estradot/Utrogestan but all over the place
« Reply #2 on: May 18, 2018, 06:57:44 AM »

Good advice from dotty itís hard but try and persevere it takes time to get your hormones balanced again,for me it was around two weeks but Iím easier as I was oestrogen only.stick with it and keep posting and reading for support.good luck xx
Logged

TNM45689

  • Member
  • *
  • Posts: 57
Re: Just started HRT - Estradot/Utrogestan but all over the place
« Reply #3 on: May 18, 2018, 07:26:13 AM »

Thank you both - I just cannot stop crying!!

Tx
Logged

Daisydot

  • Guest
Re: Just started HRT - Estradot/Utrogestan but all over the place
« Reply #4 on: May 18, 2018, 07:35:46 AM »

Itís good to cry itís a safety mechanism it much better out than storing it up inside so donít feel you have to justify it,we all need a release sometimes.I cry if Iím driving and see a squished animal on the road I canít help it some days the most trivial thing will have me shedding bucket loads but itíll pass itís just a blip and tomorrowís another day,deal with it one day at a time.If you need further support go back to your gp and ask for it donít let things build up.It will get better for you xx
Logged

TNM45689

  • Member
  • *
  • Posts: 57
Re: Just started HRT - Estradot/Utrogestan but all over the place
« Reply #5 on: May 18, 2018, 08:27:47 AM »

Thank you Daisydot xx
Logged

Tinkerbell

  • Member
  • *
  • Posts: 884
Re: Just started HRT - Estradot/Utrogestan but all over the place
« Reply #6 on: May 18, 2018, 09:53:42 AM »

I had terrible sleep disturbance when using Utrogestan, I had to abandon it after eight days as I had to drive in the mornings and felt I was a danger!
Logged

TNM45689

  • Member
  • *
  • Posts: 57
Re: Just started HRT - Estradot/Utrogestan but all over the place
« Reply #7 on: May 18, 2018, 11:40:53 AM »

Thanks Tinkerbell - I will give it a little while longer but I can imagine what you must have felt like. What are you on now instead and has it worked for you?

Tx
Logged

Dotty

  • Member
  • *
  • Posts: 1085
Re: Just started HRT - Estradot/Utrogestan but all over the place
« Reply #8 on: May 18, 2018, 11:57:06 AM »

TNM - were you having sleep problems before you started the Utrogestan?
Logged

TNM45689

  • Member
  • *
  • Posts: 57
Re: Just started HRT - Estradot/Utrogestan but all over the place
« Reply #9 on: May 18, 2018, 05:05:37 PM »

Yes I have been taking an antihistimine to help but it seemed so much worse the last few days - I know I need to keep at it....gosh it is all so hard...

Tx
Logged

Dotty

  • Member
  • *
  • Posts: 1085
Re: Just started HRT - Estradot/Utrogestan but all over the place
« Reply #10 on: May 18, 2018, 05:16:33 PM »

I think itís the menopausal symptoms breaking through the hrt. When I started taking hrt everything seemed to get much worse , but it was the menopausal symptoms getting worse before the hrt had chance to kick in. One piece of advice I was given was to keep on taking it even though you think itís not working and not to blame the hrt for the symptoms. It was very hard and I was very ill but Iím doing well know.
Logged

paisley

  • Member
  • *
  • Posts: 886
Re: Just started HRT - Estradot/Utrogestan but all over the place
« Reply #11 on: May 18, 2018, 06:15:58 PM »

I agree. For some women it takes much longer to stabilize on HRT. Some feel better after 1 week, some 6 weeks or even 3 months. We are all different. I am one of those unlucky ones who gets worse effects starting HRT & also takes longer to stabilize. Sucks doesnít it? Just have to keep persevering.
Logged

TNM45689

  • Member
  • *
  • Posts: 57
Re: Just started HRT - Estradot/Utrogestan but all over the place
« Reply #12 on: May 22, 2018, 01:41:09 PM »

Hi

One week in I am feeling a little better (with the help of an antihistimine to help me sleep). The biggest thing during this week is the large bloated, gassy tummy I have gained - it is like it does not belong to me!! Everybody says HRT does not make you put on weight....seriously - is it the Utrogestan??

Any advice much appreciated.

Thanks
Tx
Logged

Daisydot

  • Guest
Re: Just started HRT - Estradot/Utrogestan but all over the place
« Reply #13 on: May 23, 2018, 07:50:38 AM »

Try a half glass of kefir milk in the morning before food it has loads of gut health benefits have a google for more info,you can buy from the polish food section in Asda,itís like a drinkable yoghurt you can have as a breakfast smoothie itís more palatable and leaves probiotics standing settles the gut flora and ibs very quickly.good luck.
Logged

TNM45689

  • Member
  • *
  • Posts: 57
Re: Just started HRT - Estradot/Utrogestan but all over the place
« Reply #14 on: May 23, 2018, 07:37:09 PM »

Will try it - thank you x
Logged